Differential and Integral Equations

Remarks on nonlinear Schrödinger equations in one space dimension

Nakao Hayashi and Tohru Ozawa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 7, Number 2 (1994), 453-461.

First available in Project Euclid: 23 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]


Hayashi, Nakao; Ozawa, Tohru. Remarks on nonlinear Schrödinger equations in one space dimension. Differential Integral Equations 7 (1994), no. 2, 453--461. https://projecteuclid.org/euclid.die/1369330439

Export citation